American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65.90) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] J. N. Lyness. The calculation of Fourier coefficients by the M\"obius inversion of the Poisson summation formula. I. Functions whose early derivatives are continuous . Math. Comp. 24 (1970) 101-135. MR 0260230.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] G. D. Bergland. A fast Fourier transform algorithm using base $8$ iterations . Math. Comp. 22 (1968) 275-279. MR 0226899.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] G. D. Bergland. The fast Fourier transform recursive equations for arbitrary length records . Math. Comp. 21 (1967) 236-238. MR 0223120.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Guy de Balbine and Joel N. Franklin. The calculation of Fourier integrals . Math. Comp. 20 (1966) 570-589. MR 0203976.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] James W. Cooley and John W. Tukey. An algorithm for the machine calculation of complex Fourier series . Math. Comp. 19 (1965) 297-301. MR 0178586.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1